AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 170 found      Go to page: < 2 3 4 5 6

[121] Caroline Sweezy. The Hausdorff dimension of elliptic measure---a counterexample to the Oksendahl conjecture in ${\bf R}\sp 2$ . Proc. Amer. Math. Soc. 116 (1992) 361-368. MR 1161401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Xian Liang Shi and Qi Yu Sun. Weighted norm inequalities for Bochner-Riesz operators and singular integral operators . Proc. Amer. Math. Soc. 116 (1992) 665-673. MR 1136237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Susan G. Staples. Maximal functions, $A\sb \infty$-measures and quasiconformal maps . Proc. Amer. Math. Soc. 113 (1991) 689-700. MR 1075951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Michelangelo Franciosi. On weak reverse integral inequalities for mean oscillations . Proc. Amer. Math. Soc. 113 (1991) 105-112. MR 1068122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Cristian E. Gutiérrez and Wilfredo O. Urbina. Estimates for the maximal operator of the Ornstein-Uhlenbeck semigroup . Proc. Amer. Math. Soc. 113 (1991) 99-104. MR 1068123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Elena Romera and Fernando Soria. Endpoint estimates for the maximal operator associated to spherical partial sums on radial functions . Proc. Amer. Math. Soc. 111 (1991) 1015-1022. MR 1068130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Linda V. Saal. A result about the Hilbert transform along curves . Proc. Amer. Math. Soc. 110 (1990) 905-914. MR 1019281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Daniel M. Oberlin. A linearization of the circular maximal operator . Proc. Amer. Math. Soc. 109 (1990) 79-84. MR 1000165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Nobuhiko Fujii. A proof of the Fefferman-Stein-Str\"omberg inequality for the sharp maximal functions . Proc. Amer. Math. Soc. 106 (1989) 371-377. MR 946637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] F. J. Martín-Reyes and E. Sawyer. Weighted inequalities for Riemann-Liouville fractional integrals of order one and greater . Proc. Amer. Math. Soc. 106 (1989) 727-733. MR 965246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Young-Hwa Ha. $L\sp 2$-boundedness of spherical maximal operators with multidimensional parameter sets . Proc. Amer. Math. Soc. 105 (1989) 401-411. MR 955460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Elena Prestini. $L\sp 2$ boundedness of highly oscillatory integrals on product domains . Proc. Amer. Math. Soc. 104 (1988) 493-497. MR 962818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Lung-Kee Chen. On the maximal Riesz-transforms along surfaces . Proc. Amer. Math. Soc. 103 (1988) 487-496. MR 943072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Yūichi Kanjin. Convergence and divergence almost everywhere of spherical means for radial functions . Proc. Amer. Math. Soc. 103 (1988) 1063-1069. MR 954984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] B. E. Blank. Nontangential maximal functions over compact Riemannian manifolds . Proc. Amer. Math. Soc. 103 (1988) 999-1002. MR 947697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] J. Michael Wilson. A note on the $g$-function . Proc. Amer. Math. Soc. 102 (1988) 381-382. MR 921003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Michael Christ and Elias M. Stein. A remark on singular Calder\'on-Zygmund theory . Proc. Amer. Math. Soc. 99 (1987) 71-75. MR 866432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Douglas S. Kurtz. Littlewood-Paley operators on BMO . Proc. Amer. Math. Soc. 99 (1987) 657-666. MR 877035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] C. J. Neugebauer. Iterations of Hardy-Littlewood maximal functions . Proc. Amer. Math. Soc. 101 (1987) 272-276. MR 902540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Steve Bloom. Solving weighted norm inequalities using the Rubio de Francia algorithm . Proc. Amer. Math. Soc. 101 (1987) 306-312. MR 902547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Mark Leckband. A note on the spherical maximal operator for radial functions . Proc. Amer. Math. Soc. 100 (1987) 635-640. MR 894429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Christopher D. Sogge. On the almost everywhere convergence to $L\sp p$ data for higher order hyperbolic operators . Proc. Amer. Math. Soc. 100 (1987) 99-103. MR 883408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Fernando Soria. A remark on $A\sb 1$-weights for the strong maximal function . Proc. Amer. Math. Soc. 100 (1987) 46-48. MR 883399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Kenneth F. Andersen. A new proof of a weighted inequality for the ergodic maximal function . Proc. Amer. Math. Soc. 98 (1986) 619-622. MR 861763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Ronald A. DeVore. Approximation by rational functions . Proc. Amer. Math. Soc. 98 (1986) 601-604. MR 861758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Björn E. J. Dahlberg. Poisson semigroups and singular integrals . Proc. Amer. Math. Soc. 97 (1986) 41-48. MR 831384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Nicola Garofalo and Paul B. Garrett. $A\sb p$-weight properties of real analytic functions in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 96 (1986) 636-642. MR 826494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] R. Fefferman. A note on a lemma of Z\'o . Proc. Amer. Math. Soc. 96 (1986) 241-246. MR 818452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Michael Christ. On almost everywhere convergence of Bochner-Riesz means in higher dimensions . Proc. Amer. Math. Soc. 95 (1985) 16-20. MR 796439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Steven Bloom. Boundedness of the maximal operator on weighted BMO . Proc. Amer. Math. Soc. 94 (1985) 52-54. MR 781055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 170 found      Go to page: < 2 3 4 5 6

American Mathematical Society